| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refv3359 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported ¿gs placed picc yesterday but when tried to flush it would not.They had flushed prior to insert.When they removed they found piece of plastic at 10-11 cm." add info rcvd (b)(6) 2022: placement info: "gs placed picc yesterday but when tried to flush it would not.They had flushed prior to insert.When they removed they found piece of plastic at 10 11 cm." was there patient harm reported?: no.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a catheter occlusion is inconclusive due to poor sample condition.One powerpicc catheter segment, one guidewire with hoop, and one product sticker label were returned for evaluation.The product sticker label indicated lot: refv3359.The catheter segment measured to be 11.3 cm which ranged from the 2 cm depth marker to the 13 cm depth marker.The guidewire was returned extending through the catheter.Blood residue was present on the components.The returned guidewire was able to be passed through both lumens without experiencing an obstruction.Dried blood residue was observed to dislodge.The catheter segment distal to the 9cm depth marker was bisected in order to inspect the inner lumens.No apparent material obstructions were noted.The event description indicates material was dislodged prior to return; however, the material was not returned and could not be evaluated.Since no apparent foreign material or occlusions were noted on the returned catheter segment, the complaint could not be confirmed and remains inconclusive at this time.Possible contributing factors include residue occlusion and precipitant formation.A review of the manufacturing records did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.
Event or Problem Description